# SDR 98ZZZX2146

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8071N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825321
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6255704
- Condition: Corroded
- Location: Cabin
- Part time: 3,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CARPET WITH RELATED REPAIR AND NOTED THREE OF THE FOUR SEAT TRACKS CORRODED AND RIVETS DISSOLVED IN EFFECTED AREAS.  BAD ALLOYS IN METALERGY.  RECOMMEND AD TO INSPECT FOR BLISTERS IN SEAT TRACK RAILS.
